Alert archive / Michigan / Flash Flood Warnings in 2013

Flash Flood Warning 3, NWS Grand Rapids, MI

August 22, 2013Calhoun County, Michigan

NWS Grand Rapids, MI issued this flash flood warning at Aug 22, 2013, 3:44 PM EDT for Calhoun County, Michigan. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2013, 3:44 PM EDT (19:44 UTC)
Expired
Aug 22, 2013, 9:30 PM EDT
In force
6 hr
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Flood severity
None

County Calhoun County, MI

The radar

The Grand Rapids radar (KGRR), 79 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 4:04 PM EDTFLASH FLOODBattle Creek, MICALHOUN COUNTY CENTRAL DISPATCH HAS BEEN RECEIVING CALLS FOR PONDING ON VARIOUS ROADWAYS...INCLUDING SOME STALLED VEHICLES
Aug 22, 5:25 PM EDTHEAVY RAIN 1.353 Wsw Battle Creek, MISTORM TOTAL FROM ASOS OCCURRING FROM 1 PM TO 5 PM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2013-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2013-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
112 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1225 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

263 
WGUS53 KGRR 221944
FFWGRR
MIC025-230130-
/O.NEW.KGRR.FF.W.0003.130822T1944Z-130823T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
344 PM EDT THU AUG 22 2013

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN...

* UNTIL 930 PM EDT

* AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAINFALL AMOUNTS OF AROUND AN INCH HAVE ALREADY 
  FALLEN.  WITH ANOTHER ROUND OF HEAVY RAIN MOVING IN STORM TOTAL 
  RAINFALL AMOUNTS WILL LOCALLY EXCEED TWO INCHES.  THIS IS ENOUGH 
  RAIN TO CAUSE FLASH FLOODING IN AND AROUND BATTLE CREEK.  THE 
  HEAVIEST RAIN SHOULD BE OVER BY 5 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BATTLE CREEK...ALBION...MARSHALL...TEKONSHA...BEADLE LAKE...
  BURLEIGH CORNERS...CLARENDON...CONDIT...DUCK LAKE...EAST LEROY...
  ECKFORD...FORT CUSTER...LEVEL PARK...MARENGO...PARTELLO...
  PENNFIELD...RICE CREEK...SONOMA...ST MARYS LAKE...STANLEY
  CORNERS...WATTLES PARK AND WEST LEROY.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4242 8530 4242 8472 4207 8471 4207 8529

$$

MJS
2 follow-up statements
859 
WGUS73 KGRR 222140
FFSGRR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
540 PM EDT THU AUG 22 2013

MIC025-230130-
/O.CON.KGRR.FF.W.0003.000000T0000Z-130823T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALHOUN MI-
540 PM EDT THU AUG 22 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CALHOUN COUNTY UNTIL 930
PM EDT...

AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD MOVED OUT OF THE 
CITY OF BATTLE CREEK AND FLOODING REPORTS HAVE SUBSIDED. 

HOWEVER A FLASH FLOOD THREAT MAY STILL EXIST FOR THE NEXT COUPLE 
HOURS NORTHEAST OF BATTLE CREEK INCLUDING CONVIS AND LEE TOWNSHIPS 
WHERE AREAS OF HEAVY RAINFALL IN EXCESS OF ONE INCH PER HOUR WERE 
STILL OCCURRING.   

DOPPLER RADAR PRECIPITATION ESTIMATES SHOW THAT 2.5 TO 3 INCHES OF 
RAIN FELL OVER THE CITY OF BATTLE CREEK THIS AFTERNOON. THE BATTLE 
AIRPORT WHICH IS SOUTHWEST OF THE CITY OF BATTLE CREEK RECORDED 1.35 
INCHES OF RAIN FROM 1 PM TO 5 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4242 8530 4242 8472 4207 8471 4207 8529

$$

MEADE
047 
WGUS73 KGRR 222235
FFSGRR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
635 PM EDT THU AUG 22 2013

MIC025-222250-
/O.CAN.KGRR.FF.W.0003.000000T0000Z-130823T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALHOUN MI-
635 PM EDT THU AUG 22 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CALHOUN COUNTY IS
CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4242 8530 4242 8472 4207 8471 4207 8529

$$

MEADE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 3:27 PM EDT, 17 minutes earlier.

Area forecast discussion, Aug 22, 3:27 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
327 PM EDT THU AUG 22 2013

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE

.SYNOPSIS...
ISSUED AT 233 PM EDT THU AUG 22 2013

A COLD FRONT WILL PUSH SOUTHEAST OF THE REGION TONIGHT. HIGH
PRESSURE IN THE UPPER PLAINS WILL BUILD SLOWLY SOUTHEAST INTO
MICHIGAN FRIDAY. THIS SYSTEM WILL BRING WITH IT A COOLER AND DRIER AIRMASS.
SOUTHWEST WINDS WILL DEVELOP BY SUNDAY AS THE HIGH PRESSURE SYSTEM
MOVES OFF THE MID ATLANTIC STATES. THIS WILL RESULT IN A WARMING
TREND FOR THE REGION.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 233 PM EDT THU AUG 22 2013

THE MAIN CHALLENGE DEALS WITH THE PRECIPITATION THIS AFTERNOON AND
TIMING ITS DEPARTURE.

THE THUNDERSTORMS AROUND BTL WILL CONTINUE TO PUSH EAST SOUTHEAST.
SOME BACKBUILDING WAS OCCURRING IN NW KALAMAZOO COUNTY. FIRST
STORM DUMPED ALMOST AN INCH OF RAIN IN BTL. THEY WILL SEE ANOTHER
STORM BY 4 PM. AS A RESULT A 2 TO 3 HR PERIOD OF RAIN...HEAVY AT
TIMES WILL IMPACT PARTS OF KALAMAZOO AND CALHOUN COUNTIES. THE MCV
PUSHING EASTWARD THROUGH LOWER LAKE MI WILL PUSH THIS HEAVY RAIN
OUT OF THERE 6 OR 7 PM. LOOKS LIKE URBAN AREAS...ESPECIALLY AROUND
BATTLE CREEK COULD SEE SOME FLOODING. LOCALIZED AMOUNTS OVER 1.5
INCHES ARE LIKELY IN THAT AREA.

WITH HIGH PRESSURE MOVING IN THE OVERNIGHT PERIOD LOOKS DRY. AS
FAR AS THE CLOUDS GO...FROM VISIBLE IMAGERY LOOPS...THE CLEARING
SKIES SHOULD MOVE INTO GRAND RAPIDS BETWEEN 7 AND 9 PM. MAINLY
CLEAR SKIES WILL THEN PREVAIL FOR MUCH OF THE NIGHT AND INTO
FRIDAY.

HIGH PRESSURE DOMINATES THE WEATHER INTO SATURDAY NIGHT. THAT
WILL KEEP THE SKIES MOSTLY CLEAR.

TEMPERATURES WILL END UP COOLER THAN NORMAL TONIGHT INTO SAT AM.
EASTERLY FLOW FRI SUPPORTS THE WARMEST TEMPS CLOSER TO THE
LAKESHORE. THE DRY AIRMASS AND LIGHT WINDS WILL ALLOW FOR GOOD
RADIATIONAL COOLING THU NIGHT AND FRI NIGHT.

TEMPERATURES WILL START TO REBOUND SAT INTO SAT NIGHT AS A
SOUTHERLY FLOW STARTS TO DEVELOP ON THE BACKSIDE OF THE DEPARTING HIGH.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 233 PM EDT THU AUG 22 2013

LITTLE CHANGE WAS MADE TO THE EXTENDED PERIOD. BOTH THE ECMWF AND
GFS HAVE BEEN SHOWING FOR SEVERAL MODEL RUNS THAT A LARGE UPPER
RIDGE WILL DEVELOP OVER THE MISSISSIPPI VALLEY PLACING LOWER
MICHIGAN NEAR THE TOP OF THE RIDGE. SW FLOW AROUND THE SFC HIGH OVER
THE EAST COAST WILL RESULT IN INCREASED HEAT AND HUMIDITY AND
PROBABLY SOMEWHAT OF A CAP ALOFT. CONFIDENCE IS PRETTY HIGH THAT
HIGHS NEXT WEEK WILL PUSH 90 AND WHEN COUPLED WITH DEWPOINTS IN THE
UPPER 60S WILL RESULT IN HEAT INDICES IN THE MID 90S.

CHANCES FOR PCPN AREN'T REAL HIGH AND REVOLVE AROUND WHETHER WE/LL
SEE ANY MCS/S DEVELOP DURING THE NIGHTTIME AND MOVE OVER THE TOP OF
THE RIDGE. CURRENT MODEL TRENDS SUGGEST MONDAY NIGHT AND TUESDAY
NIGHT LOOK LIKE POTENTIAL TIMES WHEN SHORT WAVES WILL TRAVERSE THE
TOP OF THE RIDGE AND POTENTIALLY GENERATE AN MCS. OTHERWISE MOSTLY
DRY HOT AND HUMID WEATHER IS EXPECTED.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 142 PM EDT THU AUG 22 2013

AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO SLOWLY MOVE
ESEWD TOWARD SW LWR MI. THE NRN TAF SITES WILL BE ON THE FRINGE OF
PCPN THIS AFTERNOON AND SO WE HIT THEM LIGHTER WITH PCPN. BEST CHC
FOR TSRA WILL BE AT KAZO/KBTL. PCPN SHOULD MOVE OUT OF THE AREA BY
EARLY EVENING LEADING TO MOSTLY CLEAR SKIES.

&&

.MARINE...
ISSUED AT 233 PM EDT THU AUG 22 2013

THE THUNDERSTORMS WILL COME TO AN END LATE THIS AFTERNOON. HIGH
PRESSURE MOVES IN TONIGHT AND FRIDAY. INITIALLY THE COLD AIR
ADVECTION AN NORTHERLY WINDS WILL CAUSE WAVES TO BUILD. THE FLOW
TAKES ON AN OFFSHORE COMPONENT BY DAYBREAK. SO THIS SHOULD PUSH
THE BIGGER WAVES OFFSHORE FOR FRIDAY.

&&

.HYDROLOGY...
ISSUED AT 233 PM EDT THU AUG 22 2013

THE STORMS CROSSING SOUTH HAVEN TO BATTLE CREEK THIS EVENING WILL
LEAD TO SOME LOCALLY HEAVIER RAIN. AMOUNTS COULD TOP 1.5 INCHES WITH
THE HEAVIER CELLS. THIS MAY RESULT IN POOR DRAINAGE FLOODING
ESPECIALLY AROUND BATTLE CREEK. DRY WEATHER RETURNS FOR FRIDAY
AND STAYS WITH US THROUGH SATURDAY.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS...MJS
SHORT TERM...MJS
LONG TERM...93
AVIATION...93
HYDROLOGY...MJS
MARINE...MJS
Hazardous weather outlook, Aug 22, 12:30 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1230 PM EDT THU AUG 22 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-231015-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1230 PM EDT THU AUG 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON BETWEEN NOON AND
600 PM SOUTH OF A MUSKEGON TO ALMA LINE. THE BEST CHANCE FOR
STORMS WILL BE DOWN ALONG INTERSTATE 94. AN ISOLATED SEVERE
THUNDERSTORM COULD OCCUR WITH WIND GUSTS OVER 60 MPH. ALSO...A FEW
STRONG STORMS ARE POSSIBLE WITH HAZARDS INCLUDING LOCALLY HEAVY
DOWNPOURS...CLOUD TO GROUND LIGHTNING STRIKES AND WIND GUSTS TO 45
MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAT WILL BUILD INTO THE AREA DURING THE SUNDAY THROUGH WEDNESDAY
TIME FRAME. HIGH TEMPERATURES EACH DAY WILL LIKELY PEAK NEAR 90
DEGREES. IT WILL BECOME HUMID AS WELL WITH HEAT INDEX VALUES
PUSHING WELL INTO THE 90S. THUNDERSTORMS WILL BE POSSIBLE EARLY
NEXT WEEK AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-231015-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1230 PM EDT THU AUG 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WAVES WILL BUILD THIS AFTERNOON AS WINDS SHIFT TO THE NORTH. BY
MID TO LATE AFTERNOON 2 TO 4 FOOT WAVES WILL BE POSSIBLE SOUTH OF
GRAND HAVEN. A FEW STORMS WILL BE POSSIBLE SOUTH OF MUSKEGON THIS
AFTERNOON.  GUSTS OVER 35 KNOTS POSSIBLE WITH THE STORMS.  WAVES MAY
BE LOCALLY HIGHER NEAR ANY STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STORMS RETURN TO THE FORECAST EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DUKE MJS

In the hours before

Local storm report, Aug 22, 12:22 PM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1222 PM EDT THU AUG 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     8 NW MUSKEGON           43.31N 86.36W
08/21/2013                   MUSKEGON           MI   DEPT OF HIGHWAYS

            MUSKEGON COUNTY ROAD COMMISSION REPORTS NUMEROUS TREES
            DOWN THROUGHOUT COUNTY...MAINLY IN FRUITLAND AND LAKETON
            TOWNSHIPS. SIX TO EIGHT TREES WERE LARGE. TIME IS
            APPROXIMATE.

&&

HOVING
Special weather statement, Aug 22, 1:40 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
140 PM EDT THU AUG 22 2013

MIZ064-071-221830-
ALLEGAN-VAN BUREN-
140 PM EDT THU AUG 22 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN OVER LAKE MICHIGAN...WEST OF A LINE
FROM GLENN TO SOUTH HAVEN...MOVING SOUTHEAST AT 20 MPH.

HEAVY RAIN...WIND GUSTS GREATER THAN 30 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING ARE POSSIBLE WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY DOWNPOURS COULD CAUSE PONDING OF WATER ON SOME ROADS AND
REDUCE VISIBILITIES. USE CAUTION IF DRIVING AND NEVER DRIVE INTO
FLOODED AREAS.

&&

LAT...LON 4207 8622 4207 8623 4224 8623 4224 8636
      4224 8637 4232 8633 4233 8631 4234 8632
      4245 8627 4254 8624 4244 8577 4207 8577
TIME...MOT...LOC 1735Z 299DEG 18KT 4247 8628 4207 8651

OSTUNO
Local storm report, Aug 22, 3:41 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
341 PM EDT THU AUG 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     FLOOD            BATTLE CREEK            42.32N 85.19W
08/22/2013                   CALHOUN            MI   TRAINED SPOTTER

            FLOODING OVER THE CURB AT MAIN ST AND HAMBLIN AVE.

&&

WFELVER

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 9:47 PM EDTSpecial Marine WarningGRR118 min
Aug 21, 10:41 PM EDTSpecial Weather StatementGRRLake, Muskegon, Newaygo, Oceana64 min
Aug 21, 11:46 PM EDTSpecial Marine WarningGRR119 min
Aug 21, 11:46 PM EDTSpecial Weather StatementGRRAllegan, Ottawa59 min
Aug 22, 12:13 AM EDTSpecial Weather StatementGRRKent62 min
Aug 22, 1:40 PM EDTSpecial Weather StatementGRRAllegan, Van Buren50 min
Aug 22, 3:07 PM EDTAreal Flood AdvisoryGRRCalhoun, Kalamazoo6 hr
Aug 22, 5:20 PM EDTRiver Flood AdvisoryGRRJackson82 min
Aug 22, 5:22 PM EDTAreal Flood AdvisoryGRRJackson4 hr

Nearby

Flash Flood Warnings in Michigan, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.